# SDR ASOA2015031312408

- Difficulty date: February 25, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 24,719 hours, 23,881 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OTBD INTERCOSTAL "L" BRACKET OTBD OF RBL36 AT FS 484.00 IS CRACKED THROUGH THE TOP 3 RIVETS.  RECEIVED REO 601R-53-41-1882.  COMPLIED WITH REO 601R-53-41-1882.  COMPLIED WITH EC/TC REO 601R-53-41-1882.
